# SDR CA190531006

- Difficulty date: May 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Unknown
- Location: Anti Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) WING ANTI-ICE FAIL MESSAGE POSTED  ALL REMAINING WIRING CHECKS COMPLETED AND NO FAULTS FOUND HARNESS AND SENSOR REPLACED AS A PRECAUTION,  C08141004-103, PRESSURE TRANSDUCER, (2 QTY)  CPWLC7025-011 ANTI-ICE WING HARNESSES CPYLC7032-013 ANTI-ICE WING HARNESSES (TC# 20190531006)
